# SDR YENA201710200868

- Difficulty date: October 20, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 28,753 hours, 17,991 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CARGO BAY STRINGER 28R, FRAMES 88 - 89.   REPAIRED THE STRINGER IAW EC E17 074-01.
